# SDR SWAA2016033050424

- Difficulty date: March 28, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 72,297 hours, 59,708 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C2632018
- Part serial: 1755
- Condition: Broken
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD MID FLAP, INBD AFT FLAP, TRACK SUPPORT ASSEMBLY BROKEN.  R & R MID FLAP IAW MM.
